Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Mood swings after skipping sugar pills, taking Lo Loestrin FE to help periods become light. Normal?

I m 16 years old and I had been on the birth control pill lo loestrin fe since March to help my periods become lighter. My gyno had told me that if I skip the sugar pills all together than my period will stop completely. When I first started birth control the physical symptoms of my period completely went away but I was 10x more emotional. At the end of July I decided to stop my period by skipping the sugar pills. Well as soon as that happened I literally could not stop crying. I ve never been very emotional and when something is bothering me I can usually push it to the back of my mind and when i go back to it later it no longer bothers me. Well when this happened I was freaking out over everything and I could not get passed it. I ve always been pretty independent and I d never been the kind of person to be needy or clingy but now I m pretty sure I m more needy than i was when I was an infant! I stopped the pill around August 7th and during that time I was on my period (as soon as I stopped taking it I had blood stains but no heavy bleeding ). Now I haven t taken it since then but my mood swings are horrible! I can t control my emotions and it s making my relationships suffer. Is this normal? When will this go away? What should I do?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor